Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2007 year

Optimal multi-threshold control for a BMAP/SM/1 retrial queue with disasters // Journal of Applied Mathematical Analysis and Applications. 2008. Vol. 3, No. 1. P. 25-43.

Authors: Semenova O., Dudin A.N.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site